MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CART 9734894 S7 STAFF AXIEM ONLY 110V; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CART 9734894 S7 STAFF AXIEM ONLY 110V; INSTRUMENT, STEREOTAXIC
Model Number 9734894
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the system displayed " no signal" on a consistent basis after the site deleted patients from the system.Wilson disconnected the axiem box then restarted but it still displayed no signal.The was no patient present.The representative bypassed the video splitter and was unable to replicate behavior of monitors going in and out, was able to occasionally replicate with the video splitter connected.When the screens came back, they were at the splash screen indicating the computer is booting up and functioning.The staff cart had no signal while the surgeon cart had no display at all.The representative re plugged the interconnect cable between the two, and both screens now work as intended.

Brand Name
CART 9734894 S7 STAFF AXIEM ONLY 110V
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8651225
Report Number1723170-2019-02767
Device Sequence Number19590555
Product Code HAW
UDI-Device Identifier00643169105232
UDI-Public00643169105232
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734894
Device Catalogue Number9734894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1